# SDR SWIA202264011

- Difficulty date: January 4, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE LOCATED ON THE AFT SIDE OF THE LOWER FS280.00 BULKHEAD FRAME AT BL 0 IS CORRODED.      (C-CHECK RO 1/19/2022)    REMOVED AND REPLACED WITH NEW FLOOR SUPPORT ANGLE ON AFT SIDE OF THE LOWER FS280.00 BULKHEAD FRAME AT BL 0. REF  CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 AND DWG CC670-34010 REV -K
